Alert archive / Washington / High Wind Warnings in 2022
High Wind Warning 5, NWS Seattle, WA
NWS Seattle, WA issued this high wind warning at Nov 4, 2022, 3:16 AM PDT. It took effect at Nov 4, 2022, 8:00 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2022, 3:16 AM PDT (10:16 UTC)
- In effect from
- Nov 4, 2022, 8:00 PM PDT
- Expired
- Nov 5, 2022, 2:00 AM PDT
- In force
- 6 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted.
495 WWUS76 KSEW 041016 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 316 AM PDT Fri Nov 4 2022 WAZ510-041830- /O.UPG.KSEW.HW.A.0002.221105T0300Z-221105T1200Z/ /O.NEW.KSEW.HW.W.0005.221105T0300Z-221105T0900Z/ /O.EXT.KSEW.WI.Y.0016.000000T0000Z-221104T1800Z/ Admiralty Inlet Area- Including the city of Port Townsend 316 AM PDT Fri Nov 4 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT SATURDAY... * WHAT...For the High Wind Warning, west winds 30 to 40 mph with gusts up to 55 to 60 mph expected. For the Wind Advisory, south winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Admiralty Inlet Area. * WHEN...For the High Wind Warning, from 8 PM this evening to 2 AM PDT Saturday. For the Wind Advisory, until 11 AM PDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ507-041830- /O.UPG.KSEW.HW.A.0002.221105T0300Z-221105T1200Z/ /O.NEW.KSEW.HW.W.0005.221105T0300Z-221105T0900Z/ Everett and Vicinity- Including the cities of Everett, Edmonds, Lynnwood, and Marysville 316 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 to 60 mph expected. * WHERE...Everett and Vicinity. * WHEN...From 8 PM this evening to 2 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-509-511-555-556-558-559-041830- /O.NEW.KSEW.WI.Y.0017.221104T1800Z-221105T0600Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 316 AM PDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 11 AM this morning to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ001-503-506-041800- /O.EXT.KSEW.WI.Y.0016.000000T0000Z-221104T1800Z/ San Juan County-Western Whatcom County-Western Skagit County- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, and Burlington 316 AM PDT Fri Nov 4 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM PDT THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...San Juan County, Western Whatcom County and Western Skagit County. * WHEN...Until 11 AM PDT this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ516-517-041200- /O.CON.KSEW.WI.Y.0016.000000T0000Z-221104T1200Z/ North Coast-Central Coast- Including the cities of Beaver, Clearwater, Forks, La Push, Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam 316 AM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...North Coast and Central Coast. * WHEN...Until 5 AM PDT early this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
243 WWUS76 KSEW 041751 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 1051 AM PDT Fri Nov 4 2022 WAZ510-050200- /O.EXP.KSEW.WI.Y.0016.000000T0000Z-221104T1800Z/ /O.CON.KSEW.HW.W.0005.221105T0300Z-221105T0900Z/ Admiralty Inlet Area- Including the city of Port Townsend 1051 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... * WHAT...West winds 30 to 40 mph with gusts up to 55 mph expected. * WHERE...Admiralty Inlet Area. * WHEN...For the High Wind Warning, from 8 PM this evening to 2 AM PDT Saturday. For the Wind Advisory, until 11 AM PDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ001-503-506-041900- /O.EXP.KSEW.WI.Y.0016.000000T0000Z-221104T1800Z/ San Juan County-Western Whatcom County-Western Skagit County- Including the cities of Friday Harbor, Bellingham, Mount Vernon, Anacortes, Sedro-Woolley, and Burlington 1051 AM PDT Fri Nov 4 2022 ...WIND ADVISORY WILL EXPIRE AT 11 AM PDT THIS MORNING... Winds are expected to remain below advisory levels, but will be gusty at times into this evening. $$ WAZ507-050200- /O.CON.KSEW.HW.W.0005.221105T0300Z-221105T0900Z/ Everett and Vicinity- Including the cities of Everett, Edmonds, Lynnwood, and Marysville 1051 AM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 2 AM PDT SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 55 to 60 mph expected. * WHERE...Everett and Vicinity. * WHEN...From 8 PM this evening to 2 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-509-511-555-556-558-559-050200- /O.CON.KSEW.WI.Y.0017.221104T1800Z-221105T0600Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 1051 AM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...From 11 AM this morning to 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
896 WWUS76 KSEW 050119 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 619 PM PDT Fri Nov 4 2022 WAZ507-510-050600- /O.CON.KSEW.HW.W.0005.221105T0300Z-221105T0900Z/ Everett and Vicinity-Admiralty Inlet Area- Including the cities of Everett, Edmonds, Lynnwood, Marysville, and Port Townsend 619 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Everett and Vicinity and Admiralty Inlet Area. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-509-511-555-556-558-559-050600- /O.CON.KSEW.WI.Y.0017.000000T0000Z-221105T0600Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 619 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
235 WWUS76 KSEW 050515 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 1015 PM PDT Fri Nov 4 2022 WAZ507-510-050900- /O.CON.KSEW.HW.W.0005.000000T0000Z-221105T0900Z/ Everett and Vicinity-Admiralty Inlet Area- Including the cities of Everett, Edmonds, Lynnwood, Marysville, and Port Townsend 1015 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Everett and Vicinity and Admiralty Inlet Area. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ514-050900- /O.EXB.KSEW.WI.Y.0017.000000T0000Z-221105T0900Z/ Eastern Strait of Juan de Fuca- Including the city of Sequim 1015 PM PDT Fri Nov 4 2022 ...WIND ADVISORY IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Eastern Strait of Juan de Fuca. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ504-509-511-555-556-558-559-050615- /O.CON.KSEW.WI.Y.0017.000000T0000Z-221105T0600Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 1015 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
304 WWUS76 KSEW 050523 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 1023 PM PDT Fri Nov 4 2022 WAZ514-050900- /O.UPG.KSEW.WI.Y.0017.000000T0000Z-221105T0900Z/ /O.EXA.KSEW.HW.W.0005.000000T0000Z-221105T0900Z/ Eastern Strait of Juan de Fuca- Including the city of Sequim 1023 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Eastern Strait of Juan de Fuca. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ507-510-050900- /O.CON.KSEW.HW.W.0005.000000T0000Z-221105T0900Z/ Everett and Vicinity-Admiralty Inlet Area- Including the cities of Everett, Edmonds, Lynnwood, Marysville, and Port Townsend 1023 PM PDT Fri Nov 4 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Everett and Vicinity and Admiralty Inlet Area. * WHEN...Until 2 AM PDT Saturday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ WAZ504-509-511-555-556-558-559-050630- /O.CON.KSEW.WI.Y.0017.000000T0000Z-221105T0600Z/ Southwest Interior-Tacoma Area-Hood Canal Area- East Puget Sound Lowlands-Bellevue and Vicinity- Seattle and Vicinity-Bremerton and Vicinity- Including the cities of Olympia, Lacey, Tumwater, Tacoma, Shelton, Covington-Sawyer-w, Maple Valley, Monroe, Prairie Ridge, Enumclaw, Bonney Lake, Woodinville, Redmond, Kirkland, Bothell, Kenmore, Newport Hills, Sahalee, Pine Lake, Seattle, Bremerton, and Silverdale 1023 PM PDT Fri Nov 4 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Southwest Interior, Tacoma Area, Hood Canal Area, East Puget Sound Lowlands, Bellevue and Vicinity, Seattle and Vicinity and Bremerton and Vicinity. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
310 WWUS76 KSEW 050858 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 158 AM PDT Sat Nov 5 2022 WAZ507-510-051900- /O.EXP.KSEW.HW.W.0005.000000T0000Z-221105T0900Z/ /O.NEW.KSEW.WI.Y.0018.221105T0900Z-221105T1900Z/ Everett and Vicinity-Admiralty Inlet Area- Including the cities of Everett, Edmonds, Lynnwood, Marysville, and Port Townsend 158 AM PDT Sat Nov 5 2022 ...WIND ADVISORY IN EFFECT UNTIL NOON PDT TODAY... ...HIGH WIND WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... * WHAT...West winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Everett and Vicinity and Admiralty Inlet Area. * WHEN...Until noon PDT today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Strongest winds will be near the water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ WAZ514-051000- /O.EXP.KSEW.HW.W.0005.000000T0000Z-221105T0900Z/ Eastern Strait of Juan de Fuca- Including the city of Sequim 158 AM PDT Sat Nov 5 2022 ...HIGH WIND WARNING WILL EXPIRE AT 2 AM PDT EARLY THIS MORNING... Damaging winds have ended. Gusty winds will continue to gradually ease today. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Nov 3, 9:36 PM PDT, 5 hours 40 minutes earlier.
Area forecast discussion, Nov 3, 9:36 PM PDT, 5 hours 40 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
936 PM PDT Thu Nov 3 2022
.SYNOPSIS...An atmospheric river will bring heavy rain, gusty winds,
mountain snow, and river flooding to the area through early
Saturday. The system will shift south on Saturday with cooler air
moving in on Sunday and lasting into the first part of next week.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY/...Satellite imagery shows
warm front approaching Western Washington this evening with rain
out ahead of the front across most of the area. Snow levels near
3500 feet for the most part with the cold air a little slow to
arrive. Shallow layer of cold air trapped at Snoqualmie pass
keeping the snow level right at the Snoqualmie summit in the pass.
Southeasterly winds ahead of the front over the Northwest Interior
with winds gusting 25 to 35 mph at 9 pm. Temperatures were in the
lower to mid 40s over the interior. Warmer air starting to arrive
along the coast with temperatures there near 50.
Breaking down the variables tonight...
Heavy Rain: Later tonight through early Saturday will feature the
heaviest rainfall. Several inches of rain are expected along the
coast and central Cascades as a warm front drapes itself from west
to east over western Washington. Heavy rain is expected to taper
off from north to south Friday night, but the westerly push
associated with the cold front arriving Friday evening may
invigorate a convergence zone along the King/Snohomish County
border Saturday.
Snowfall: Warmer air a little slow to arrive keeping snow levels
at the lower pass levels into the early morning hours. Snow levels
will rise quickly especially over the Central and Southern
Cascades early Friday morning. A winter weather advisory is in
effect for the north Cascades beginning this evening for areas
above 4,000 feet. Six to twelve inches of snow is possible over
Mount Baker. A winter weather advisory is also in effect for the
central Cascades for 4 to 8 inches of snow before the change to
rain overnight.
Wind: Gusty winds along the coast and north interior through the
overnight hours. 30 to 40 mph winds with gusts to 50 mph are
expected, which could blow unsecured objects around and
potentially cause minor tree damage. Isolated impacts to power may
also be possible. As the trailing cold front reaches the area
Friday evening, a strong westerly push will occur and impact the
Strait of Juan de Fuca, as well as Admiralty Inlet and western
Snohomish County. Storm force winds possible for the Central and
Eastern Strait of Juan de Fuca and Admiralty Inlet Friday night.
High wind watch will remain in effect for the adjacent land areas
around Admiralty Inlet. Westerlies could be strong enough for
possible high wind as far east as Western Snohomish county and a
high wind watch for Friday night will continue for this location
as well. Felton
.LONG TERM /MONDAY THROUGH THURSDAY/...Previous discussion
follows. Much cooler temperatures and showery weather will
prevail by the start of next week. Afternoon highs will struggle
to get much higher than the mid 40s, with the overnight lows
securely in the 20s and 30s. It is not too early to think about
things and people that are vulnerable to the cold, including pets,
pipes, sensitive plants, and demographics such as the elderly and
young children. There is a chance of a wintry mix in areas east
of I-5 and along western Kitsap County on Monday morning,
transitioning to showery conditions in the afternoon. Confidence
in this is very low and not much more details beyond a chance can
be expanded upon at this time. Much of the weather over the next
week will be drier by Tuesday with little to no widespread
precipitation.
Kristell
&&
.AVIATION...Widespread rain will continue increase in intensity
through the overnight, with moderate to heavy rainfall through the
day Friday before a cold front pushes into the region from the
northwest Friday night. Ceilings mostly in the 1500-2500 foot
range with local ceilings below 1000 feet and visibility 3-5sm in
moderate rain through Friday afternoon.
KSEA...Ceilings near 4000 feet will lower to near 2000 feet by 09z
and remain in the 1000-2000 foot range into Friday afternoon.
Southerly winds 8 to 12 knots becoming southwest 10 to 15 knots
with gusts 25 to 30 knots by 18z Friday. Felton
&&
.MARINE...Frontal system stalling over the waters tonight into
Friday with gale force winds over most of the waters into Friday
morning. The exception is the Puget Sound and Hood Canal with
small craft advisory winds. Increasing onshore flow behind the
front with a strong push of westerlies down the Strait of Juan de
fuca for possible storm force winds Friday night in the Central
and Eastern Strait as well as Admiralty Inlet. Winds will then
gradually subside Saturday night into Sunday, before
transitioning offshore early next week. Guidance does hint at the
potential for Fraser Outflow winds Monday-Tuesday.
Seas across the coastal waters in the 10 to 15 foot range tonight
building to 15 to 20 feet Friday into Friday night. Seas subsiding
slightly Saturday. Maz/Felton
&&
.HYDROLOGY...An atmospheric river will bring a period of moderate
to heavy rainfall to the area tonight through Friday night. Total
precipitation for this time frame range from 5 to 8 inches in the
Cascades and Olympics, except for the North Cascades with 3 to 4
inches forecast. The Seattle area will be in the rain shadow
initially. This will lower rain amounts down to 1 to 1.5 inches.
For the remainder of the lowlands 2 to 3.5 inches expected. Along
the coast, forecasted rain amounts are in the 3 to 5 inch range.
Rain will come to an end from north to south Saturday morning.
Flood watches are in effect for most of the counties from Lewis
county northward. Rivers will begin to reach flood stage Friday
afternoon with the Skokomish and the Snoqualmie near Carnation
approaching major flood stage Saturday.
Rain rates are forecast to be high enough that a flash flood
watch is in effect for the Bolt Creek burn scar for late Friday
morning through early Saturday morning. Even with front moving
south the post frontal convergence zone Friday night will be
close to the burn scar extending the watch into early Saturday
morning. Felton
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 8 AM PDT Friday for Admiralty Inlet Area-San
Juan County-Western Skagit County-Western Whatcom County.
Flood Watch through Saturday afternoon for Admiralty Inlet Area-
Bellevue and Vicinity-Central Coast-East Puget Sound
Lowlands-Eastern Strait of Juan de Fuca-Everett and
Vicinity-Hood Canal Area-Lower Chehalis Valley Area-North
Coast-Olympics-Seattle and Vicinity-Southwest Interior-
Tacoma Area-West Slopes North Cascades and Passes-West
Slopes North Central Cascades and Passes-West Slopes South
Central Cascades and Passes-Western Skagit County-Western
Strait of Juan De Fuca-Western Whatcom County.
High Wind Watch Friday evening for Admiralty Inlet Area-Everett
and Vicinity.
Wind Advisory until 5 AM PDT Friday for Central Coast-North
Coast.
Winter Weather Advisory until 5 AM PDT Friday for West Slopes
North Cascades and Passes.
Winter Weather Advisory until 1 AM PDT Friday for West Slopes
North Central Cascades and Passes.
Flash Flood Watch from Friday morning through late Friday night
for West Slopes North Central Cascades and Passes.
PZ...Small Craft Advisory from 6 AM Friday to 6 AM PDT Saturday for
West Entrance U.S. Waters Strait Of Juan De Fuca.
Storm Watch from Friday afternoon through late Friday night for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Gale Warning until 2 PM PDT Friday for Admiralty Inlet-East
Entrance U.S. Waters Strait Of Juan De Fuca-Northern Inland
Waters Including The San Juan Islands.
Storm Watch from Friday evening through late Friday night for
Admiralty Inlet.
Small Craft Advisory until 11 AM PDT Friday for Puget Sound and
Hood Canal.
Gale Warning until 11 PM PDT Friday for Coastal Waters From Cape
Flattery To James Island 10 To 60 Nm-Coastal Waters From
Cape Flattery To James Island Out 10 Nm-Coastal Waters From
James Island To Point Grenville 10 To 60 Nm-Coastal Waters
From James Island To Point Grenville Out 10 Nm-Coastal
Waters From Point Grenville To Cape Shoalwater 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out
10 Nm.
&&The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:04 AM PDT | Storm Warning | SEW | 26 hr | |
| Nov 4, 3:16 AM PDT | Wind Advisory | SEW | 20 hr | |
| Nov 4, 10:18 AM PDT | River Flood Warning | SEW | Pierce | 26 hr |
| Nov 4, 10:21 AM PDT | River Flood Warning | SEW | King | 30 hr |
| Nov 4, 10:24 AM PDT | River Flood Warning | SEW | King | 16 hr |
| Nov 4, 10:27 AM PDT | River Flood Warning | SEW | Snohomish | 24 hr |
| Nov 4, 10:27 AM PDT | River Flood Warning | SEW | Snohomish | 25 hr |
| Nov 4, 10:27 AM PDT | River Flood Warning | SEW | Mason | 30 hr |
| Nov 4, 12:56 PM PDT | River Flood Warning | SEW | Pierce | 16 hr |
| Nov 4, 1:43 PM PDT | River Flood Warning | SEW | Snohomish | 15 hr |
| Nov 4, 2:59 PM PDT | Gale Warning | SEW | 9 hr | |
| Nov 4, 3:05 PM PDT | Winter Weather Advisory | SEW | 61 hr | |
| Nov 4, 3:14 PM PDT | River Flood Warning | SEW | King | 38 hr |
| Nov 4, 4:17 PM PDT | River Flood Warning | SEW | Lewis, Pierce | 18 hr |
Nearby
High Wind Warnings in Washington, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.